# SDR SWAA2020090914294

- Difficulty date: August 17, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N484WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33841
- Aircraft time: 54,968 hours, 32,589 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1006
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFERRED FROM CARD NR E941797.  FUSELAGE SKIN DENT AT BS 1006 BETWEEN STR 15L AND 16L.  FUSELAGE SKIN DENT AT BS 1006-1016 BETWEEN STR 15L AND 16L.  REPAIRED IAW EA 20-153-01653 REV IR AND ATS ER 20-03138 REV IR.
